# SDR 96FDEA01203

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759321
- Condition: Corroded
- Location: Bs 268-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0572, 006, CORROSION (53-221-01) ON INTERCOSTAL BS 268 TO 277 RBL 13 WL 208.  *S/D*  REMOVED AND REPLACED INTERCOSTAL BS 268 TO 277 RBL 13 WL 208, DUE TO CORROSION BEING OUT OF LIMITS IAW FED-EX SRM 53-10-1.
